# SDR A6WA200840630

- Difficulty date: December 8, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 20,194 hours, 18,275 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 18 FS 621 PRESSURE BULKHEAD WEB THAT SURROUNDS THE ATTACHMENT FITTING IS CRACKED.  PERFORMED A REPAIR BY CUTTING OUT SECTION OF WEB, FABRICATING AND INSTALLING REPAIR PARTS IAW REO 601R-53-61-1230 REV D.
